# SDR CALA2017042801158

- Difficulty date: April 27, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 106,959 hours, 16,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51453
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT BS 1562 LBL 50 FLOORBEAM UPPER CHORD FLANGE CORROSION. REMOVED AS PER SRM 51-10-02, BLEND OUT AREA MEASURED DEPTH 0.042 " (ORI THK 0.100") X WIDTH 1" X LENGTH 1" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMITS AND FLOORBEAM UPPER CHORD FLANGE CORRODED AREA REPAIRED AS PER SRM 53-00-51 REPAIR 2 FIG 2 01 AND FORM 44.0008 ATTACHED ITEM 1-20 ACCOMPLISHED.
